# SDR SIMA20230802003

- Difficulty date: August 2, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,202 hours, 30,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 SHEAR CLIP AT FR 86 BETWEEN STGR 29R-29L CORRODED (LEVEL 2 CORROSION)-C/A- RAR SHEAR CLIP AT FR 86 BTW STGR 29R-29L IAW EMB 170 SRM 51-40-08.
